# SDR 98ZZZX211

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 721
- System (JASC): 2701 · Control Column Section
- Part: Roller
- Part number: 1379043E3
- Condition: Loose
- Location: Control Column
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED 'YOKE OR AILERON CABLES BINDING WHEN ROLLING OUT OF A TURN TO THE RIGHT'.  INSPECTED THE AILERON CONTROL SYSTEM INCLUDING CABLE ROUTING AND TENSION, PULLEYS, TURNBUCKLES, AND CONTROL RODS WITH NO FINDINGS.  FOUND COPILOT'S CONTROL COLUMN REAR SUPPORT BEARING CLEARANCES EXCESSIVE.  INSPECTED CONTROL COLUMN AND BEARING ASSEMBLIES FOR PROPER INSTALLATION AND ADJUSTMENT.  ADJUSTED ECCENTRIC BOLT (LOWER AFT BEARING) IAW BAE MM.  AIRCRAFT RETURNED TO SERVICE.  ACFT TT:  19,122.2 HRS.  ACFT TC:  24,881.  REF:  OPER CNTRL NR 082297832.
